# SDR CA980810008

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- System (JASC): 2563 · Parachute
- Part: Drag Chute
- Part number: SB533
- Condition: Severed
- Location: Fuselage
- Part time: 933 hours
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) DURING AN ABORTED TAKEOFF, THE DRAG CHUTE WAS DEPLOYED AND STARTED TO AGGRESSIVELY SLOW THE AIRCRAFT.  THEN THE RISOR CORD FAILED APPROXIMATELY 12 INCHES FROM WHERE IT ATTACHES THE AIRCRAFT RESULTING IN THE DESTRUCTION OF THE AIRCRAFT.
